Students Accidentially Kill Herself After Taking Overdose Of Tramadol

uniosun
RIP …dont ignore, read this…
The Whole of Uniosun, Osogbo campus students area was thrown in Chaos after a 200L female
student died of overdose tablets of Tramadol.
The First class students was rushed to a nearby hospital but was rejected, She died on their
way to another hospital.

We gathered that a boy nearby the decease neighborhood went to her room to collect a bottle of soft drink she bought from their mini mart, on getting to her room he discovered she was lying on bed…she called her but she has gone already.
MaY ur soul rest in Perfect Peace. Anatomist oluwatosin..
Dont scrol without typing RIP if you have caring heart


0 comments:

Post a Comment

Be Socialized And Subscribed
Be Socialized And Subscribed
Receive All Latest And Hottest Musics,Gossips & News Updates Directly Into Your Inbox & Stay With Us !!!

E-Mail Will Be Delivered By FeedBurner.